Journal of Mathematical Sciences

, Volume 229, Issue 4, pp 390–402 | Cite as

On the Optimal Stabilization of an Integral Manifold

  • G. K. Vasilina
  • M. I. Tleubergenov

By the method of Lyapunov functions, we study the problem of optimal stabilization of an analytically defined integral manifold in the class of stochastic differential equations in the case where random perturbations belong to the class of processes with independent increments.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. S. Galiullin, Methods for the Solution of Inverse Problems of Dynamics [in Russian], Nauka, Moscow (1986).Google Scholar
  2. 2.
    A. M. Lyapunov, General Problem of Stability of Motion [in Russian], Gostekhizdat, Moscow (1950).MATHGoogle Scholar
  3. 3.
    N. G. Chetaev, Stability of Motion [in Russian], Nauka, Moscow (1965).Google Scholar
  4. 4.
    I. G. Malkin, Theory of Stability of Motion [in Russian], Nauka, Moscow (1956).Google Scholar
  5. 5.
    V. I. Zubov, Stability of Motion [in Russian], Vysshaya Shkola, Moscow (1973).Google Scholar
  6. 6.
    V. M. Matrosov, “On the stability of sets of nonisolated equilibrium positions of the systems,” Tr. Kazan. Aviatsion. Inst., Issue 89, 20–32 (1965).Google Scholar
  7. 7.
    T. Yoshizawa, Stability Theory by Liapunov’s Second Method, Mathematical Society of Japan, Tokyo (1966).Google Scholar
  8. 8.
    A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations. Invariant Tori [in Russian], Moscow, Nauka (1987).Google Scholar
  9. 9.
    J. E. Bertram and P. E. Sarachik, “Stability of circuits with randomly time-varying parameters,” in: Proc. of the Internat. Symp. on Circuit and Information Theory (Los Angeles, California, June 16–18, 1959), IRE Transactions CT-6 (1959), pp. 260–270.Google Scholar
  10. 10.
    I. Ya. Kats and N. N. Krasovskii, “Stability of systems with random parameters,” Prikl. Mat. Mekh., 27, Issue 5, 809–823 (1960).Google Scholar
  11. 11.
    R. Z. Khas’minskii, Stability of Systems of Differential Equations with Random Perturbations of Their Parameters [in Russian], Nauka, Moscow (1969).Google Scholar
  12. 12.
    A. M. Samoilenko and O. M. Stanzhytskyi, Qualitative and Asymptotic Analysis of Differential Equations with Random Perturbations, World Scientific, Singapore (2011).CrossRefMATHGoogle Scholar
  13. 13.
    A. N. Stanzhitskii, “On the stability in probability for the invariant sets of systems with random perturbations,” Nelin. Kolyv., 1, No. 2, 138–142 (1998).MathSciNetGoogle Scholar
  14. 14.
    O. M. Stanzhyts’kyi, “Investigation of invariant sets of Itô stochastic systems with the use of Lyapunov functions,” Ukr. Mat. Zh., 53, No. 2, 282–285 (2001); English translation : Ukr. Math. J., 53, No. 2, 323–327 (2001).Google Scholar
  15. 15.
    A. S. Galiullin, Stability of Motion [in Russian], Nauka, Moscow (1973).MATHGoogle Scholar
  16. 16.
    M. I. Tleubergenov, “On the stability of programmed motion in probability,” Izv. Min. Obraz. Nauk. Resp. Kazakhstan, Kazakhstan Nats. Akad. Nauk, No. 3, 47–53 (2002).Google Scholar
  17. 17.
    V. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).MATHGoogle Scholar
  18. 18.
    G. K. Vasilina and M. I. Tleubergenov, “Solution of the problem of stochastic stability of an integral manifold by the second Lyapunov method,” Ukr. Mat. Zh., 68, No. 1, 14–27 (2016); English translation : Ukr. Math. J., 68, No. 1, 14–28 (2016).Google Scholar
  19. 19.
    A. M. Letov, Dynamics of Flight and Control [in Russian], Nauka, Moscow (1969).Google Scholar
  20. 20.
    N. N. Krasovskii, Problems of Stabilization of Controlled Motions. Addendum to I. G. Malkin’s Monograph, Theory of Stability of Motion [in Russian], Nauka, Moscow (1966).Google Scholar
  21. 21.
    N. N. Krasovskii and É. A. Lidskii, “Analytic construction of regulators. I. II. III,” Avtomat. Telemekh., 22, No. 9, 1145–1150 (1961); 22, No. 10, 1273–1278 (1961); 22, No. 11, 1425–1431 (1961).Google Scholar
  22. 22.
    A. M. Letov, “Analytic construction of regulators. I–V,” Avtomat. Telemekh., 21, No. 4, 436–441 (1960); 21, No. 5, 561–568 (1960); 21, No. 6, 661–665 (1960); 22, No. 4, 425-435 (1961); 23, No. 11, 1405–1413 (1962).Google Scholar
  23. 23.
    R. Z. Khas’minskii, “Stability of stochastic differential equations with mode switching,” Probl. Pered. Inform., 48, Issue 3, 70–82 (2012).Google Scholar
  24. 24.
    M. B. Nevel’son and R. Z. Khas’minskii, “Stability and stabilization of stochastic differential equations,” in: Summer School on the Theory of Probability and Mathematical Statistics [in Russian], Kiev (1969), pp. 68–121.Google Scholar
  25. 25.
    Y. A. Phillis, “Optimal stabilization of stochastic systems,” J. Math. Anal. Appl., 94, No. 2, 489–500 (1983).MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    K. G. Valeev, O. L. Karelova, and V. I. Gorelov, Optimization of Linear Systems with Random Coefficients [in Russian], Izd. Ros. Univ. Druzhby Narodov, Moscow (1996).Google Scholar
  27. 27.
    M. Yu. Rachkov, Optimal Control over Deterministic and Stochastic Systems [in Russia], Moskovskii Gos. Industrial’nyi Univ., Moscow (2005).Google Scholar
  28. 28.
    M. I. Tleubergenov, “On the optimal stabilization of programmed motion,” in: Proc. of the Fifth Conf. of Young Scientists of the University of Friendship of Peoples, (Math., Fiz., Chem.,), Part I [in Russian], Moscow (1982), pp. 9-13, Deposited at VINITI No. 3814–82.Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Al-Farabi Kazakh National University, Institute of Mathematics and Mathematical SimulationMinistry of Education and Science of KazakhstanAlmatyKazakhstan

Personalised recommendations